# SDR AALA202412195160

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 65,263 hours, 27,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PLACARD IN THE AISLE ADJACENT TO EMERGENCY EXIT FELL TO THE FLOOR ON TAKEOFF ROLL. RESECURED EMERGENCY EXIT SIGN COVER. PER AMM 33-51-01.
